Differential and Integral Equations
- Differential Integral Equations
- Volume 29, Number 1/2 (2016), 93-126.
Stochastic variational inequalities for a wave equation
We discuss evolution variational inequalities for a wave equation with unilateral constraint on the velocity. Both deterministic and stochastic obstacle problems will be considered. For deterministic obstacles, we will focus on the case which is directly related to stochastic equations. This makes it necessary to formulate a new definition of a solution. Based on this definition, we will establish existence and uniqueness of a solution to both deterministic and stochastic problems.
Differential Integral Equations Volume 29, Number 1/2 (2016), 93-126.
First available in Project Euclid: 24 November 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35L85: Linear hyperbolic unilateral problems and linear hyperbolic variational inequalities [See also 35R35, 49J40] 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 60H15: Stochastic partial differential equations [See also 35R60]
Kim, Jong Uhn. Stochastic variational inequalities for a wave equation. Differential Integral Equations 29 (2016), no. 1/2, 93--126.https://projecteuclid.org/euclid.die/1448323254